# SDR V0XD20230131001

- Difficulty date: January 10, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529495001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL HAS MULTIPLE SIGNS OF CORROSION 6" FORWARD OF FR 53 TO FR 59. CORRECTIVE ACTION: REMOVED AND REPLACED L/H FLOOR SILL AT FR53 TO FR59 IAW EMB145 SRM 51-40-02.
